Alert archive / North Dakota / Tornado Warnings in 2014

Tornado Warning 32, NWS Bismarck, ND

September 30, 2014McIntosh County, North Dakota

NWS Bismarck, ND issued this tornado warning at Sep 30, 2014, 4:53 PM CDT for McIntosh County, North Dakota. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2014, 4:53 PM CDT (21:53 UTC)
Expired
Sep 30, 2014, 5:09 PM CDT
In force
16 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County McIntosh County, ND

The radar

The Aberdeen radar (KABR), 101 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WFUS53 KBIS 302153
TORBIS
NDC051-302215-
/O.NEW.KBIS.TO.W.0032.140930T2153Z-140930T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT TUE SEP 30 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 515 PM CDT

* AT 449 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR ASHLEY...OR 38 MILES WEST OF ELLENDALE...
  AND MOVING NORTH AT 40 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  MCINTOSH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4614 9950 4620 9926 4594 9923 4594 9939
TIME...MOT...LOC 2153Z 163DEG 33KT 4602 9934

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

HAMILTON
2 follow-up statements
163 
WWUS53 KBIS 302205
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
505 PM CDT TUE SEP 30 2014

NDC051-302215-
/O.CON.KBIS.TO.W.0032.000000T0000Z-140930T2215Z/
MCINTOSH ND-
505 PM CDT TUE SEP 30 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MCINTOSH COUNTY
UNTIL 515 PM CDT...

AT 502 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED 3 MILES NORTH OF ASHLEY...OR 41 MILES WEST OF 
ELLENDALE...MOVING NORTH AT 40 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL MCINTOSH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4606 9924 4604 9944 4614 9950 4620 9926
TIME...MOT...LOC 2203Z 163DEG 33KT 4611 9938

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

HAMILTON
372 
WWUS53 KBIS 302209
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
509 PM CDT TUE SEP 30 2014

NDC051-302219-
/O.CAN.KBIS.TO.W.0032.000000T0000Z-140930T2215Z/
MCINTOSH ND-
509 PM CDT TUE SEP 30 2014

...THE TORNADO WARNING FOR CENTRAL MCINTOSH COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4606 9924 4604 9944 4614 9950 4620 9926
TIME...MOT...LOC 2209Z 163DEG 33KT 4616 9940

$$
HAMILTON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Sep 30, 3:38 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Sep 30, 3:38 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
338 PM CDT TUE SEP 30 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 337 PM CDT TUE SEP 30 2014

MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD WILL BE THUNDERSTORM
CHANCES LATE THIS AFTERNOON THROUGH THIS EVENING...AND SEVERE
WEATHER THREAT.

CURRENTLY...SURFACE LOW PRESSURE IS SITUATED IN CENTRAL SOUTH
DAKOTA BETWEEN FAITH...PHILIP AND PIERRE. INITIAL BAND OF SHOWERS
EXTENDS ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA...THEN
DOWN INTO THE SOUTHERN RED RIVER VALLEY. LATEST 19Z/18Z RAP/HRRR
CONTINUE TO INDICATE A SECOND BAND OF SHOWERS AND THUNDERSTORMS
LIFTING NORTHWARD ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON
AND THIS EVENING. CURRENT RADAR DOES SHOW INCREASING
REFLECTIVITIES ALONG THE ND/SD BORDER FROM AROUND HETTINGER TO
SELFRIDGE AND LIFTING NORTH NORTHWEST. THUS THINK THE MESOSCALE
MODELS HAVE A DECENT HANDLE ON THE PRECIPITATION PLACEMENT.
WHETHER OR NOT WE GET THE CONVECTION IS STILL QUESTIONABLE. CLOUD
COVER HAS LIMITED INSOLATION THIS AFTERNOON THUS MINIMIZING THE
THREAT OF CONVECTION. HOWEVER...FORCING WITH THE STACKED SYSTEM
MAY YET BE STRONG ENOUGH TO PRODUCE SOME THUNDER. IF THAT DOES
OCCUR THE STRONG LOW LEVEL HELICITY AND BULK SHEAR WOULD BE ENOUGH
THAT A BRIEF SEVERE WIND GUST OR POSSIBLE WEAK TORNADO COULD
OCCUR. THE BEST GUESS FOR PLACEMENT WOULD BE MAINLY ALONG AND
SOUTH OF THE INTERSTATE FROM JUST WEST OF THE BISMARCK MANDAN
AREA...EAST TO NEAR JAMESTOWN AND ELLENDALE...AND PERHAPS AS FAR
NORTH AS THE HARVEY AND CARRINGTON AREAS. TIMING IS EXPECTED TO BE
FROM BEGINNING AROUND 21 UTC IN THE FAR SOUTH CENTRAL...AND ENDING
AROUND 02 UTC WEDNESDAY.

PRECIPITATION TAPERS OFF FROM SOUTH TO NORTH TONIGHT AS THE LOW
PRESSURE SYSTEM LIFTS INTO SOUTHERN MANITOBA...WITH PERHAPS SOME
LINGERING PRECIPITATION ACROSS THE NORTH ON WEDNESDAY MORNING. BY
WEDNESDAY AFTERNOON THE WEST COULD SEE AN ISOLATED SHOWER AS A
NORTHERN STREAM SHORTWAVE TRAVERSES THE AREA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 337 PM CDT TUE SEP 30 2014

FOCUS IN THE LONG TERM WILL BE ON THE CHANCES FOR PRECIPITATION
FRIDAY AND THE COLD AIR PUSHING IN FRIDAY INTO SATURDAY.

THE 12 UTC MODELS ARE IN GOOD AGREEMENT OF A THE LARGE TROUGH
CENTERED OVER THE ROCKIES PROGRESSING EAST OVER THE CENTRAL CONUS BY
00 UTC FRIDAY. A SHORT WAVE IS EXPECTED TO BRING WIDESPREAD RAIN TO
THE NORTHERN PLAINS THURSDAY AFTERNOON THROUGH THE NIGHT. AFTER 00
UTC FRIDAY MODELS BEGIN TO DEVIATE ON THEIR SOLUTIONS. THE 12 UTC
GFS IS BY FAR THE FASTEST WITH THE PROGRESSION OF THE
TROUGH...PUSHING ALL PRECIPITATION EAST OF CENTRAL AND WESTERN NORTH
DAKOTA BY FRIDAY 00 UTC. THE 12 UTC ECMWF IS THE SLOWEST AND DEEPEST
OF THE SOLUTIONS. THE ECMWF SOLUTION EVEN PLACES A 500 MB CLOSED LOW
OVER NORTH DAKOTA FRIDAY AT 06 UTC AND HAS WRAP AROUND PRECIPITATION
LINGERING THROUGH 18 UTC FRIDAY. FOR THE FORECAST HAVE WENT WITH THE
LATEST 12 UTC GEM NHEM WHICH SEEMS TO BE A 50/50 SPLIT OF THE LATEST
GFS AND ECMWF SOLUTIONS.

REGARDLESS OF THE SOLUTION THAT COMES TRUE CONSIDERABLY COOLER AIR
WILL FOLLOW IN BEHIND THE THURSDAY FRIDAY SYSTEM. AT THIS TIME
TEMPERATURES ARE FORECAST TO BE IN THE MID TO LOWER 30S FRIDAY
MORNING. WITH PRECIPITATION CHANCES LINGERING THROUGH FRIDAY MORNING
FOR CENTRAL AND NORTHERN NORTH DAKOTA A MIX OF SNOW AND RAIN WILL BE
POSSIBLE. AT THIS TIME DO NOT EXPECT ANY ACCUMULATION OF SNOW. THE
TRICKY PART WILL BE WHETHER OR NOT THE WETTER ECMWF SOLUTION COMES
THROUGH ALONG WITH THE COLDEST TEMPERATURES. THIS WILL HAVE TO BE
MONITORED OVER THE NEXT FEW MODEL RUNS.

SATURDAY MORNING TEMPERATURES WILL BE AT THERE COLDEST ACROSS THE
STATE...LOWER 30S TO UPPER 20S. IF ENOUGH CLEARING OCCURS BEHIND THE
SYSTEM A FREEZE WILL BE POSSIBLE FOR CENTRAL...ESPECIALLY NORTH
CENTRAL...PORTIONS OF THE STATE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 337 PM CDT TUE SEP 30 2014

WIDESPREAD MVFR-IFR CEILINGS AND VISIBILITIES THIS AFTERNOON AND
TONIGHT WITH A ROUND OF SHOWERS CURRENTLY LIFTING THROUGH
NORTHWEST AND CENTRAL NORTH DAKOTA...AND ANOTHER ROUND EXPECTED TO
MOVE INTO THE SOUTH CENTRAL BY MID AFTERNOON AND LIFT NORTH
NORTHEAST THROUGH CENTRAL NORTH DAKOTA THIS EVENING. WINDS WILL BE
VARIABLE AS THE SURFACE LIFTS THROUGH CENTRAL NORTH DAKOTA. DO
EXPECT SOME IMPROVEMENT TO VFR CONDITIONS FROM SOUTHWEST TO
NORTHEAST BY MID TO LATE MORNING WEDNESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...MM
AVIATION...TWH
Hazardous weather outlook, Sep 30, 3:48 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT TUE SEP 30 2014

NDZ020-025-034>037-042-045>048-050-051-012100-
OLIVER-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
348 PM CDT TUE SEP 30 2014 /248 PM MDT TUE SEP 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND THIS EVENING. THERE
IS A RISK OF SEVERE WEATHER IN SOUTH CENTRAL NORTH DAKOTA...MAINLY
ALONG AND SOUTH OF INTERSTATE 94 AND FROM NEAR THE MISSOURI RIVER
THROUGH THE JAMES RIVER VALLEY. THE MAIN THREAT IS EXPECTED TO BE
DAMAGING WINDS DUE TO THE EXPECTED FAST STORM MOVEMENT...AND
POSSIBLY WEAK TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA THIS AFTERNOON INTO EARLY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001>005-009>013-017>019-021>023-031>033-040-041-043-044-012100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
348 PM CDT TUE SEP 30 2014 /248 PM MDT TUE SEP 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING. THE
THREAT OF SEVERE WEATHER IS MINIMAL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

TWH

In the hours before

Special weather statement, Sep 30, 11:33 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1133 AM CDT TUE SEP 30 2014

NDZ020-025-034>037-042-045>048-050-051-301915-
OLIVER-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CENTER...CARRINGTON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1133 AM CDT TUE SEP 30 2014 /1033 AM MDT TUE SEP 30 2014/

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA THIS TUESDAY AFTERNOON AND EVENING. THERE IS
A RISK OF SEVERE WEATHER IN SOUTH CENTRAL NORTH DAKOTA...MAINLY
ALONG AND SOUTH OF INTERSTATE 94 FROM NEAR THE MISSOURI RIVER
THROUGH THE JAMES RIVER VALLEY. THE MAIN THREATS ARE EXPECTED TO
BE DAMAGING WINDS...AND POSSIBLY WEAK TORNADOES.

KEEP UP TO DATE ON WHAT COULD BE A RAPIDLY CHANGING WEATHER
SITUATION AT WWW.WEATHER.GOV/BIS.

MM
Local storm report, Sep 30, 3:57 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT TUE SEP 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HEAVY RAIN       16 NNW RHAME            46.45N 103.78W
09/30/2014  M1.30 INCH       SLOPE              ND   BROADCAST MEDIA

            RAINFALL STARTING YESTERDAY.....TOTAL SO FAR.

&&

AC
Local storm report, Sep 30, 3:58 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM CDT TUE SEP 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HEAVY RAIN       HETTINGER               46.00N 102.64W
09/30/2014  M1.10 INCH       ADAMS              ND   BROADCAST MEDIA

            RAINFALL TOTAL SO FAR...

&&

AC
Special weather statement, Sep 30, 4:41 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM CDT TUE SEP 30 2014

NDZ034-046-047-050-302245-
EMMONS-LOGAN-MCINTOSH-MORTON-
441 PM CDT TUE SEP 30 2014

...SPECIAL WEATHER STATEMENT...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINTON TO
STRASBURG...AND WEST TO NEAR ASHLEY...AND MOVING NORTH AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...WILL ACCOMPANY
THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VENTURIA...
  ASHLEY...
  HAZELTON...
  WISHEK...
  NAPOLEON...
  TEMVIK...
  DANZIG...
  BURNSTAD...
  KINTYRE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 4618 10026 4665 10070 4665 10066 4664 10066
      4664 10053 4654 9936 4593 9924 4593 9986
TIME...MOT...LOC 2140Z 165DEG 77KT 4633 10017 4591 9972

HAMILTON

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 4:41 PM CDTSpecial Weather StatementBISEmmons, Logan, McIntosh64 min
Sep 30, 5:24 PM CDTSpecial Weather StatementBISLogan, McIntosh36 min
Sep 30, 6:01 PM CDTSpecial Weather StatementBISDickey, LaMoure29 min

Nearby

Tornado Warnings in North Dakota, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.